# SDR ABXA9700752

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99222971
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOORBEAM SUPPORT STRUT FITTING AT STA 937 LONG 24 LT WAS FOUND CRACKED.  THE FITTING WAS REPLACED IAW DC9 SRM.
